# SDR ABXA9701384

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 5923937502
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND THE LEFT ENGINE PYLON UPPER BEAVERTAIL FITTING CORRODED.  REMOVED AND REPLACED LEFT BEAVERTAIL FITTING AND REPAIRED AREA IAW ABX REA D954-20135-MR AND DC-9 SRM CHAPTER 51-30-5.
